# SDR A6WA20070651

- Difficulty date: November 29, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO RIGHT IDG CAUTION AND THEN RIGHT GENERATOR DROPPING OFF LINE.  TAKEOFF ABORTED AT 70 KNOTS, MINIMAL BRAKING.  BTMS BRAKE TEMPS READ 2-1-1-2.  SERVICED IDG NR 2 IAW CRJ AMM 12-13-24.  RAN ENGINE WITH OPS CHECK OF IDG NR 2.  OPS CHECK GOOD.  (M)
